# SDR QXEA2021061500242

- Difficulty date: June 11, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 32,056 hours, 34,462 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Part number: AS3209224
- Condition: Malfunctioned
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING REFUELING WITH SYSTEM PRESSURIZED THE REAR DRAIN ON THE AFT OUTSIDE WALL OF THE #2 ENGINE NACELLE LEAKS FUEL. LEAK RATE GREATER THAN 5 DROPS PER SECOND OBSERVED AT TIMES. AFTER REFUELING STOPPED AND HOSE DISCONNECTED NO LEAKS NOTED. PLACED PRESSURE REFUEL SYSTEM ON MEL 28-20-1C. 6/17 CLEARED BY REMOVING BOAT TAIL FARING REF Q400 AMM 54-32-06-000-801. REMOVED REFUEL/DEFUEL ADAPTER ASSEMBLY  REF 28-24-11-000-801. REPLACED THE PACKINGS AND COUPLING. REINSTALLED REFUEL/DEFUEL ADAPTER 28-24-11-400-801  AND REINSTALLED BOAT TAIL FARING REF 54-32-06-400-801. LEAK CHECK GOOD. CLEAR DEFECT. RETURNED TO SERVICE.
